Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Convergence analysis for a nonsymmetric Galerkin method for a class of singular boundary value problems in one space dimension

Authors: Kenneth Eriksson and Yi Yong Nie
Journal: Math. Comp. 49 (1987), 167-186
MSC: Primary 65N10; Secondary 65N30
MathSciNet review: 890260
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the method and problems under consideration we estimate the error in the maximum norm as well as at individual nodal points. In order to obtain full superconvergence at all nodal points we have to introduce local mesh refinements, even though the exact solution is smooth for the given class of problems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N10, 65N30

Retrieve articles in all journals with MSC: 65N10, 65N30

Additional Information

Keywords: Nonlinear, singular, two-point boundary value problem, parabolic, spherical symmetry, piecewise polynomial, Galerkin method, error estimate, super convergence
Article copyright: © Copyright 1987 American Mathematical Society